eviesales (eviesales) wrote in vaginapagina,
eviesales
eviesales
vaginapagina

Yeast Infection and Nuvaring

Hey Girls,

SO i started with a small yeast infection, my gyno said you don't necessarily have to treat it (never knew that!) anyways, i forgot about it because i felt no symptoms, no itching, or anything. Anyways, then i started to feel the itch, bought that oral canesten pill (diflu...something i forget! it used to be prescription). Well im still itching more and more! Ack. So i think i need to get some yeast infection insertion stuff from canesten or monistat or whatnot. Now im on nuvaring so do i just ignore it and for lack of nicer words, shove up the cream/pill anyways?

Any help is appreciated! I havent had a yeast infection for years literally! I suppose its because i was on antibiotics, but this was rifaximin which is supposed to only stay in the area of the small intestine and not go through your whole body like doxycycline, tetracycline, etc...
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments